Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Itchy skin, bleeds after scratching, ldh high, taking cyclosporine, tests for allergy , celiac, thyroid, liver, and RA is negative

I have itchy skin, all over for several months. I m scratching until my skin bleeds . I have been tested for allergies , celiac , and thyroid, liver, and RA all come back negative. The itching is on my shoulders back, arms, knees, legs, and trunk area. My doctor says that my LDH is high. I don t know the number. Any guesses? or recommendations. Oh, the doctor put me on prednisone , and it went away, until I was finished taking the prednisone-then it came back. Then the doctor put me on cyclosporine. Again, the itching stopped, but, my blood pressure spiked. I am not taking anything no. Also, I am on a Clear and Free regime of lotions, shampoos and conditioners. Any guesses?
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi itchy skin bleeding on scratching can be prurigo nodularis or psoriasis vulgaris.if mica like scales are present it is psoriasis .prurigo nodularis is due to xerosis of skin where u will find contact itching leading to bleed on scratching..i think it is no way related to cholesterol can be treated with atarax 25 mg at night.antibiotic twice daily and application of moisterier twice daily and followed by application of dipgenta ointment over the lesions
Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor